# SDR SIMA201022401

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 25,713 hours, 23,661 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THAT THE RIGHT VERTICAL STABILIZER HAS A MISDRILLED HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE REPAIR WAS MADE TO THE MIS-DRILLED HOLE, SATISFACTORILY ACCOMPLISHED PER EO EM-55MR-332.  THE AIRCRAFT WAS RETURNED TO SERVICE.
